# SDR SWAA2022021559158

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 500C STRINGER 21R AT FWD CARGO COMPARTMENT ; 2022-12143 / [01] REPLACED TIE CLIP LOCATED BS 500C STRINGER 21R AT FWD CARGO COMPARTMENT IAW EA # 22-153-00256-WIP1 (TTG8Q00AHDBE) AND EA# 22-153-00256 (TTG8Q00AQBRY) SEE INDIVIDUAL SIGN OFFS BELOW.; [02] REPLACED TIE CLIP LOCATED BS 500C STRINGER 21R AT FWD CARGO COMPARTMENT IAW EA # 22-153-00256-WIP1 (TTG8Q00AHDBE) AND EA# 22-153-00256 (TTG8Q00AQBRY) SEE INDIVIDUAL SIGN OFFS BELOW.
